Alert archive / New York / Flash Flood Warnings in 2023

Flash Flood Warning 39, NWS Burlington, VT

July 14, 2023Essex County, New York; Addison County, Vermont

NWS Burlington, VT issued this flash flood warning at Jul 14, 2023, 8:22 PM EDT for Essex County, New York; Addison County, Vermont. It was in force for 113 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 14, 2023, 8:22 PM EDT (00:22 UTC)
Expired
Jul 14, 2023, 10:15 PM EDT
In force
113 min
Issued by
NWS Burlington, VT
Area
Storm-based polygon
Flood severity
None

Counties Essex County, NY, Addison County, VT

The radar

The Burlington radar (KCXX), 76 km from the middle of the area, began a volume at 00:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Gray, ME (KGYX), launched 00:00Z, 0.4 hours before the alert went out and 262 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Gray, ME at 00:00Z on 2023-07-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 269 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Gray, ME at 00:00Z on 2023-07-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 66 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
269 J/kg
Mixed-layer CIN
-94 J/kg
Mixed-layer LCL
989 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
66 m²/s²
0-3 km storm-relative helicity
42 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

380 
WGUS51 KBTV 150022
FFWBTV
NYC031-VTC001-150215-
/O.NEW.KBTV.FF.W.0039.230715T0022Z-230715T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Burlington VT
822 PM EDT Fri Jul 14 2023

The National Weather Service in Burlington has issued a

* Flash Flood Warning for...
  Southeastern Essex County in northern New York...
  West Central Addison County in central Vermont...

* Until 1015 PM EDT.

* At 822 PM EDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 0.5 and 1.5 inches of 
  rain have fallen. The expected rainfall rate is 1 to 2 inches in 1 
  hour. Additional rainfall amounts of 1 to 3 inches are possible in 
  the warned area. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Crown Point, Crown Point Center, Port Henry, D A R State Park, 
  Bridport, Shoreham, Addison, Orwell, Panton, Ironville, Chilson, 
  Spar Mill Bay, Sheepshead Island, Gilligans Bay, Schoolhouse Bay, 
  Lapham Island, Leonard Bay, Hickock Point, Lapham Bay and Fivemile 
  Point.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be aware of your surroundings and do not drive on flooded roads.

Please report observed flooding to local emergency services or law 
enforcement and request they pass this information to the National 
Weather Service when you can do so safely.

&&

LAT...LON 4411 7351 4415 7334 4396 7333 4381 7337
      4381 7338 4380 7343 4380 7344 4380 7350
      4380 7351 4380 7354 4378 7366 4378 7374
      4377 7375 4376 7386 4391 7364 4399 7347

FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...1-2 INCHES IN 1 HOUR

$$

Chai
1 follow-up statement
277 
WGUS71 KBTV 150212
FFSBTV

Flash Flood Statement
National Weather Service Burlington VT
1012 PM EDT Fri Jul 14 2023

NYC031-VTC001-150222-
/O.EXP.KBTV.FF.W.0039.000000T0000Z-230715T0215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Essex NY-Addison VT-
1012 PM EDT Fri Jul 14 2023

...FLASH FLOOD WARNING WILL EXPIRE AT 1015 PM EDT THIS EVENING FOR 
SOUTHEASTERN ESSEX AND WEST CENTRAL ADDISON COUNTIES...

The heavy rain has ended. However, local law enforcement reported 
that flooding is occurring across the region. As a result, the Flash 
Flood Warning will expire and be replaced by an Areal Flood Warning. 
Please continue to heed remaining road closures.

LAT...LON 4411 7351 4415 7334 4396 7333 4381 7337
      4381 7338 4380 7343 4380 7344 4380 7350
      4380 7351 4380 7354 4378 7366 4378 7374
      4377 7375 4376 7386 4391 7364 4399 7347

$$

Chai

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Burlington, VT wrote its last area forecast discussion before this flash flood warning went out at Jul 14, 7:51 PM EDT, 31 minutes earlier.

Area forecast discussion, Jul 14, 7:51 PM EDT, 31 minutes before
Area Forecast Discussion
National Weather Service Burlington VT
751 PM EDT Fri Jul 14 2023

.SYNOPSIS...
Widely scattered showers and a few thunderstorms this afternoon
will wind down tonight. Expect seasonably warm and humid
conditions on Saturday with partly sunny skies. This break in
active weather will give way to widespread rain and
thunderstorms by early Sunday as tropical air interacts with an
upper level low. This system will be progressive and exit the
region Sunday night. Another brief period of dry weather will
follow, then showers are likely on Tuesday along with a chance
of thunderstorms.

&&

.NEAR TERM /THROUGH SATURDAY NIGHT/...
As of 731 PM EDT Friday...Some isolated thunderstorms, some
rather strong or even meeting severe criteria, are popping up
across the region this evening, particularly in Essex County, NY
and the Champlain Valley. Small adjustments were made to
temperatures and sky cover, but the forecast remains in good
shape. The thunderstorm activity should gradually diminish as
the evening progresses.

Previous Discussion...Isolated showers have developed,
which will at times pulse up and produce locally heavy rain,
lightning, and in the tallest storms, gusty winds. The flash
flood potential was noted by WPC this afternoon, with best
moisture and instability in our southern areas concurrent with
best severe weather threat (level 1 of 5 from SPC). Cloud layer
flow is southwesterly, but cell propagation will be slow to move
eastward. Therefore, a few instances of flash flooding are
possible where stronger cells move over the same location.
Localized, small rainfall footprints of greater than an inch are
likely even if the rainfall amounts overall are not as heavy as
yesterday. Some things going for thunderstorm development later
this afternoon is some warm air advection near the 850 millibar
level helping improve mid-level lapse rates, and there is some
added synoptic scale ascent from upper level divergence ahead of
a shortwave moving east of Michigan. While single cell, pulse-
like storms will be the main storm mode, it looks like effective
shear out of the southwest around 30 knots will be present to
help sustain updrafts for any isolated stronger storm. However,
as these showers and thunderstorms are mainly diurnally driven,
we should see instability taper off leading to demise of
thunderstorms after around 8 PM.

Overnight, widespread fog is expected due to a combination of
light and moist southerly flow. A repeat of dense river valley
fog from last should be supplemented by at least some patchy
fog areawide. Once the fog mixes out tomorrow morning, a
relatively quiet weather day is expected. Have maintained dry
weather through mid-afternoon, then just a slight chance of
thunderstorms is indicated in the vicinity of the Adirondacks
and along and east of the central/southern Greens. It is hard to
fully suppress convection on seasonably hot and humid days;
temperatures will soar back into the 80s with dew points in the
60s. Otherwise, weak ridging will support warm and dry air aloft
that will minimize coverage of precipitation. However, as a
strong upper level system arrives overnight, chances of showers
with embedded thunderstorms increases, generally from west to
east. Increasing clouds and moisture will ensure a very mild
night with valley low temperatures mainly in the upper 60s to
lower 70s.

&&

.SHORT TERM /SUNDAY THROUGH SUNDAY NIGHT/...
As of 339 PM EDT Friday...Concern for the potential for flooding
continues to grow for this timeframe. While there are still
differences in where the axis of heaviest rain will ultimately lie,
heavy rainfall is still very much a threat, with rainfall totals of
1-2+ inches possible. WPC has upgraded southeastern VT up to a
moderate risk on their latest Day 3 Excessive Rainfall Outlook. That
being said...at this time, we are not expecting catastrophic
flooding like we saw Monday/Tuesday.

There's been no real change in the overall expected pattern. A
shortwave trough will rotate around the upper trough positioned off
to our northwest, and the south/southwest flow will usher in copious
amounts of moisture. Surface low pressure will develop and push
eastward through the day, dragging a frontal boundary in its wake.
There's still question on exactly where this low will track and how
deep it will be, and some guidance still tries to form some sort of
secondary low near the coast. CAPEs will be modest at mainly 700
J/kg or less, though 0-6km shear will be around 40 kt. So there will
be some convection, and with PWATs still expected to be 2+ inches
and warm cloud depths 12+ kft, thunderstorms will be very efficient
rain makers. Rainfall rates of 1-2+ inches per hour are possible,
and given how saturated soils are from antecedent rainfall, most of
this will be pure runoff. So while we're not anticipating
devastating flooding like we saw earlier this week, it will take
less rain to cause flooding than would be the case otherwise. We
will continue to watch trends closely, especially now as we're
getting into the timeframe for hi-res CAMs.

&&

.LONG TERM /MONDAY THROUGH FRIDAY/...
As of 339 PM EDT Friday...Unfortunately, the active pattern looks to
persist through much of next week as we remain under the influence
of cyclonic flow. Shortwaves will rotate around the trough, lifting
up across the region. Given southwest flow, expect there will be
plenty of moisture available; note the GFS for example has a few
resurgences of 1.5+ inch PWATs through the week. All this points
toward additional rounds of rain. The best chance for additional
rainfall arrives Tuesday with ahead of a cold frontal passage.
Beyond that, model timing/placement of the shortwaves and heaviest
precipitation differs, so have stayed with chance PoPs as we head
toward the latter half of the week.

&&

.AVIATION /00Z SATURDAY THROUGH WEDNESDAY/...
Through 00Z Sunday...Most terminals are currently experiencing
VFR conditions, with some isolated thunderstorms and showers
occurring across the region. Thunderstorm activity should
diminish over the next couple of hours, by 03Z if not earlier.
The biggest concern during the forecast period will be the
development of fog, primarily between 06Z and 12Z. The greatest
confidence of fog development and IFR/LIFR conditions exist at
KSLK and KMPV, but other terminals may also see reduced flight
conditions. Once fog dissipates, VFR conditions should prevail
once again. Winds continue to be light and variable throughout
the forecast period.

Outlook...

Saturday Night: VFR. Chance SHRA, Likely RA, Slight chance TSRA.
Sunday: Mainly MVFR, with areas VFR possible. Definite SHRA,
Slight chance TSRA.
Sunday Night: Mainly VFR, with areas MVFR possible. Chance SHRA,
Slight chance TSRA.
Monday: Mainly VFR, with local MVFR possible. Slight chance SHRA.
Monday Night: VFR. Chance SHRA.
Tuesday: Mainly VFR, with local MVFR possible. Likely SHRA,
Chance TSRA.
Tuesday Night: Mainly VFR, with local MVFR possible. Chance SHRA,
Slight chance TSRA.
Wednesday: VFR. NO SIG WX.

&&

.HYDROLOGY...
As of 345 PM EDT Friday...Widely scattered showers and
thunderstorms will continue through this afternoon and will
generally be weaker than those observed yesterday afternoon. As
a result, threat of additional flash flooding is relatively low
today (slight risk per WPC Excessive Rainfall Outlook) and
mainly confined to far southern sections. Looking ahead, a
tropical air mass and PW 2-2.25" plume will interact with an
upper low pressure system approaching from the Great Lakes on
Sunday. This will bring our next threat of widespread rainfall,
which could be locally heavy. Current trends suggest 1-2 inches
rainfall, with locally higher amounts, across central/ern VT
for Sunday, which could lead to additional flash flooding and
push some rivers back into a minor flood stage. We will continue
to monitor.

Thursday's storms brought 1-3" rainfall across Rutland/srn
Addison counties. As a result, the Otter Creek at Middlebury
remains near flood stage and rising.

For details on specific area rivers and lakes, including observed
and forecast river stages and lake elevations, please visit the
Advanced Hydrologic Prediction Service /AHPS/ graphs on our
website.

&&

.BTV WATCHES/WARNINGS/ADVISORIES...
VT...None.
NY...None.

&&

SYNOPSIS...Kutikoff
NEAR TERM...Kremer/Kutikoff
SHORT TERM...Hastings
LONG TERM...Hastings
AVIATION...Kremer
HYDROLOGY...Banacos/Hastings
Hazardous weather outlook, Jul 14, 2:35 AM EDT, 17 hours 47 minutes before
Hazardous Weather Outlook
National Weather Service Burlington VT
235 AM EDT Fri Jul 14 2023

NYZ026>031-034-035-087-VTZ001>011-016>021-150645-
Northern St. Lawrence-Northern Franklin-Eastern Clinton-
Southeastern St. Lawrence-Southern Franklin-Western Clinton-
Western Essex-Eastern Essex-Southwestern St. Lawrence-Grand Isle-
Western Franklin-Orleans-Essex-Western Chittenden-Lamoille-Caledonia-
Washington-Western Addison-Orange-Western Rutland-Eastern Franklin-
Eastern Chittenden-Eastern Addison-Eastern Rutland-Western Windsor-
Eastern Windsor-
235 AM EDT Fri Jul 14 2023

This Hazardous Weather Outlook is for northern New York, central
Vermont, northeast Vermont, northwest Vermont and southern Vermont.

.DAY ONE...Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Additional moderate to heavy rainfall is possible on Sunday across
much of Vermont and portions of northeastern New York. Current
indications suggest rainfall amounts in the 1 to 2 inch range, but
locally higher amounts are possible. We will continue to monitor.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Jul 14, 5:07 PM EDT, 3 hours 15 minutes before
Special Weather Statement
National Weather Service Burlington VT
507 PM EDT Fri Jul 14 2023

VTZ008-010-017-018-142145-
Eastern Chittenden VT-Washington VT-Eastern Addison VT-Orange VT-
507 PM EDT Fri Jul 14 2023

...A strong thunderstorm will impact portions of northwestern Orange,
east central Addison, southeastern Chittenden and southwestern
Washington Counties through 545 PM EDT...

At 506 PM EDT, Doppler radar was tracking a strong thunderstorm over
Warren, moving northeast at 10 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Waitsfield, Berlin, Fayston, Roxbury, Northfield Village, Warren,
Duxbury, Northfield, Moretown, Lincoln, Granville, Buels Gore, Barre
Town, Williamstown, Irasville, Riverton, East Warren, West Berlin,
South Duxbury, and Alpine Village.

This includes Interstate 89 between mile markers 44 and 49.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4399 7281 4411 7300 4434 7282 4417 7253
TIME...MOT...LOC 2106Z 219DEG 8KT 4411 7285

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Chai
Local storm report, Jul 14, 5:17 PM EDT, 3 hours 5 minutes before
Preliminary Local Storm Report
National Weather Service Burlington VT
517 PM EDT Fri Jul 14 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0536 PM     Tstm Wnd Dmg     3 SE Crown Point Center 43.92N  73.39W
07/13/2023                   Addison            VT   NWS Storm Survey

            *** 1 Inj *** A NWS storm survey has confirmed a
            microburst occurred near Shoreham, VT with estimated
            maximum winds of 85 mph. Between 50 and 75 large trees
            were found snapped and uprooted with some structural
            damage including metal roofing and siding damage. One
            minor injury occurred due to an individual being hit
            with flying debris.

&&

Event Number BTV2301965

BIRCHFIELD
Special weather statement, Jul 14, 5:34 PM EDT, 2 hours 48 minutes before
Special Weather Statement
National Weather Service Burlington VT
534 PM EDT Fri Jul 14 2023

NYZ034-035-VTZ009-142215-
Western Essex NY-Eastern Essex NY-Western Addison VT-
534 PM EDT Fri Jul 14 2023

...A strong thunderstorm will impact portions of east central Essex
and west central Addison Counties through 615 PM EDT...

At 533 PM EDT, Doppler radar was tracking a strong thunderstorm 8
miles southeast of Keene Valley, moving northeast at 15 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Moriah, Westport, Elizabethtown, Panton, Port Henry, Addison,
Ferrisburgh, Lewis, Owls Head Bay, North West Bay, Mud Island, Potash
Bay, Moriah Center, New Russia, South Bay In Essex County, Cold
Spring Bay, Witherbee, Underwood, Whallonsburg, and Moore Point.

This includes Interstate 87 between mile markers 99 and 124.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4398 7370 4416 7384 4434 7344 4411 7326
TIME...MOT...LOC 2133Z 240DEG 14KT 4409 7368

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

Chai
Local storm report, Jul 14, 5:45 PM EDT, 2 hours 37 minutes before
Preliminary Local Storm Report
National Weather Service Burlington VT
545 PM EDT Fri Jul 14 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     Tornado          Hortonia                43.74N  73.22W
07/13/2023                   Rutland            VT   NWS Storm Survey

            Numerous trees and powerlines were down in multiple
            directions near Benson, VT. A NWS storm survey team
            confirmed an EF-0 tornado with peak winds of 85 mph.

&&

Event Number BTV2301966

BIRCHFIELD
Local storm report, Jul 14, 5:54 PM EDT, 2 hours 28 minutes before
Preliminary Local Storm Report
National Weather Service Burlington VT
554 PM EDT Fri Jul 14 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0621 PM     Tornado          2 SSE Hyde Manor        43.76N  73.19W
07/13/2023                   Rutland            VT   NWS Storm Survey

            Tree and powerline damage occurred on Hortonia Road
            just south of Sudbury, VT with downed trees in different
            directions. A NWS storm survey team confirmed an EF-0
            tornado with peak winds of 85 mph.

&&

Event Number BTV2301967

BIRCHFIELD
Special weather statement, Jul 14, 6:44 PM EDT, 1 hour 38 minutes before
Special Weather Statement
National Weather Service Burlington VT
644 PM EDT Fri Jul 14 2023

NYZ034-035-142330-
Western Essex NY-Eastern Essex NY-
644 PM EDT Fri Jul 14 2023

...A strong thunderstorm will impact portions of southeastern Essex
and southwestern Addison Counties through 730 PM EDT...

At 644 PM EDT, Doppler radar was tracking a strong thunderstorm near
Schroon Lake, moving northeast at 20 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Moriah, Crown Point, Schroon Lake, Crown Point Center, Port Henry,
North Hudson, Paradox, Bulwagga Bay, Witherbee, South Schroon,
Underwood, Schroon Falls, Steep Bay, Ironville, Grass Island,
Gilligans Bay, Sheepshead Island, Severance, Schoolhouse Bay, and
Hickock Point.

This includes Interstate 87 between mile markers 83 and 109.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4392 7396 4421 7368 4399 7341 4393 7341
      4379 7379
TIME...MOT...LOC 2244Z 229DEG 19KT 4393 7376

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Chai

The office that day

Everything else NWS Burlington, VT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 14, 10:08 PM EDTAreal Flood WarningBTVEssex5 hr
Jul 15, 3:03 AM EDTFlood WatchBTVEssex48 hr
Jul 14, 8:33 PM EDTSpecial Weather StatementBTVAddison42 min
Jul 14, 9:57 PM EDTFlash Flood WarningBTVAddison, Rutland, Washington, Windsor3 hr
Jul 15, 12:08 AM EDTSpecial Weather StatementBTVCaledonia52 min
Jul 15, 1:37 AM EDTSpecial Weather StatementBTVWindsor53 min

Nearby

Flash Flood Warnings in New York, 2023Flash Flood Warnings in Vermont, 2023Every flash flood warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.